# SDR YENA2024031400422

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 77,290 hours, 27,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1079, JFK-MBJ. 'ODOR EVENT BEGAN AT TOP OF DESCENT. LAST 5 ROWS OF A/C EXPERIENCED A CLEANING LIKE SMELL REPORTED TO FLT CREW AT GATE. ( PACKS ); "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL "B" WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE. MEL CLEARED, MX-4 UPDATED, MCC NOTFIED. PACKS RESTORED.'
